Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Itchy black spots on the back. Not responding to medication. Any treatment in Ayurveda?

good eve sir,

i hav itchy black spots on my back from last 3 yrs i took many treatments from Dermatologist but stiil i didnt solved my purpose...till the they dey give medicines i wont find any spots n itchy once ill discontinue or miss for day also, its agn starts
m thinking to go for ayurvedic treatment ...pls advice me ..
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. If they continue to recur and seen by Dermatologist, hopefully they have taken biopsy of the same and ruled out any malignancy.(melanoma)
2. any particular skin reaction to any clothes,cosmetics,soap?
3. in order to prevent spread of these spots, consult with your Ayurveda doctor, who will prescribe herbs which help prevent metastasis of the spots along with boosting of immune status.
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Ayurveda Specialist Dr. Neha Sule's  Response
Hello Shobhabukka,

Could you please describe the black spots in detail.
1. Are they like boils with a black openins on them?
2. Do they bleed on scratching?
3. Are they increasing in number or changing the colour?
4. What is your age and do you have any other medical condition or known illness?
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor